# SDR DHL2006745529

- Difficulty date: September 1, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASTAR N/R 56325.  AFT CARGO COMP BS 1050 ABOVE STR 26R HAS FRAME INNER CHORD DENTED.  CUT OUT DAMAGED AREA APPROX DIM .7500 IN X 1INCH IAW SRM 51-40-3 FIG 1, FAB REPAIR DOUBLER FROM P/N 7075-0, .063, PO NR 9003418 APPROX DIM 8 .5 INCH X 3.6250 IAW SRM 51-40-3 FIG 1 AND SRM 53-10-2 FIG 5, HEAT TREATED MATERIAL TO T6 CONDITION IAW FAS ER 2-37153-801 REV IR, TREATED AND PRIMED REPAIR DOUBLER IAW SRM 51-10-2, INSTALLED REPAIR DOUBLER AT BS 1050 STR 26R IAW SRM 51-30-2 AND 51-40-3 FIG 1.
